Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Distributor didn't provide enough information to properly understand the nature of the complaint.No device-related death or serious injury was reported.However, if it were to recur, the calibration malfunction could possibly affect the essential function of the device causing the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could, ultimately, contribute to a serious injury.
Event or Problem Description
A customer indicated that the incubator was not calibrating correctly because the hub was not working.